RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 292–299 (Mi mz6590)  

This article is cited in 4 scientific papers (total in 4 papers)

A Relationship between Determinants and Permanents

V. E. Tarakanova, R. A. Zatorskiib

a Steklov Mathematical Institute, Russian Academy of Sciences
b Vasyl Stefanyk Precarpathian National University

Abstract: A class of matrices is determined for which a Polya transformation of permanents into determinants can be defined.

Keywords: permanent, determinant, Polya transformation

DOI: https://doi.org/10.4213/mzm6590

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 267–273

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 09.03.2008

Citation: V. E. Tarakanov, R. A. Zatorskii, “A Relationship between Determinants and Permanents”, Mat. Zametki, 85:2 (2009), 292–299; Math. Notes, 85:2 (2009), 267–273

Citation in format AMSBIB
\Bibitem{TarZat09}
\by V.~E.~Tarakanov, R.~A.~Zatorskii
\paper A Relationship between Determinants and Permanents
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 292--299
\mathnet{http://mi.mathnet.ru/mz6590}
\crossref{https://doi.org/10.4213/mzm6590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548008}
\zmath{https://zbmath.org/?q=an:1177.15007}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 267--273
\crossref{https://doi.org/10.1134/S0001434609010301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949083314}


Linking options:
  • http://mi.mathnet.ru/eng/mz6590
  • https://doi.org/10.4213/mzm6590
  • http://mi.mathnet.ru/eng/mz/v85/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. da Fonseca C.M., “An Identity Between the Determinant and the Permanent of Hessenberg-Type Matrices”, Czech. Math. J., 61:4 (2011), 917–921  crossref  mathscinet  zmath  isi  scopus
    2. M. V. Budrevich, “Construction of Nonconvertible $(0,1)$ Matrices”, Math. Notes, 96:2 (2014), 180–186  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Goy T., Zatorsky R., “Infinite Linear Recurrence Relations and Superposition of Linear Recurrence Equations”, J. Integer Seq., 20:5 (2017), 17.5.3  mathscinet  zmath  isi
    4. Goy T., “Horadam Sequence Through Recurrent Determinants of Tridiagonal Matrices”, Kragujev. J. Math., 42:4 (2018), 527–532  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:418
    Full text:105
    References:41
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019